# SDR 20000523SH005

- Difficulty date: February 22, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 10514101111
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECONDARY BLADE REMOVED FOR WEAR.  REMOVED AND REPLACED.    (X)
